advertisement
Question
Posted by: Anonymous | 2009/07/09

hormones, periods and depo

I have been on depo for 10 years although I have been sterilised as I have very heavy/frequent periods. so i decided to take a break and had my last injection in oct last year. Since feb i have had frequent periods, every 2nd week also quite heavy.
I have been very moody and depressed and i am wondering if this is to do with hormones etc.
I dont want to do anything drastic like a hysterectomy - do you think i should just start the depo again?
I am 42 - have low BP and low blood sugar otherwise fine
During the 10 years of depo I did not have a period

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

As the Depo controlled the problem, it seems a good idea to go back on it.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement